# SDR UIEA201805290974

- Difficulty date: May 27, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,877 hours, 14,709 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Loose
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.    REMOVED AND REPLACED THE FLOW SENSING MODULE IAW AMM 49-53-08.   OPS CHECKED OK.   PERFORMED ECU BITE, TESTED OK.   REPLACED SURGE VALVE, NO HELP IAW AMM 49-53-01.  TIGHTENED THE APU INLET TEMP SENSOR IAW AMM 49-6103&,  OPS CHECKED OK.
